MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON; NEEDLE, HYPODERMIC, SINGLE LUMEN

MCKESSON MEDICAL-SURGICAL INC. MCKESSON; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 26559
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
Went to use an unopened mckesson brand prevent m safety needle 25gx 1", lot # 922693, exp 6/30/24 and found that the hub of the needle had a green substance on it and it did not appear sterile or appropriate for use.

Brand Name
MCKESSON
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
9954 mayland dr
richmond VA 23233
MDR Report Key9574633
Report Number9574633
Device Sequence Number11407748
Product Code FMI
UDI-Device Identifier10612479201382
UDI-Public(01)10612479201382
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2019
Report Date (Section F) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26559
Device Lot Number922693
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/17/2019